Vol. 290, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
Author Index
To Appear
ISSN: 0030-8730
Calabi–Yau property under monoidal Morita–Takeuchi equivalence

Xingting Wang, Xiaolan Yu and Yinhuo Zhang

Vol. 290 (2017), No. 2, 481–510

Let H and L be two Hopf algebras such that their comodule categories are monoidally equivalent. We prove that if H is a twisted Calabi–Yau (CY) Hopf algebra, then L is a twisted CY algebra when it is homologically smooth. In particular, if H is a Noetherian twisted CY Hopf algebra and L has finite global dimension, then L is a twisted CY algebra.

Morita–Takeuchi equivalence, Calabi–Yau algebra, cogroupoid
Mathematical Subject Classification 2010
Primary: 16E65, 16W30, 16W35
Received: 12 October 2016
Revised: 17 February 2017
Accepted: 27 February 2017
Published: 25 July 2017
Xingting Wang
Department of Mathematics
Temple University
Philadelphia, PA 19122
United States
Xiaolan Yu
Department of Mathematics
Hangzhou Normal University
310036 Hangzhou
Yinhuo Zhang
Department of Mathematics and Statistics
University of Hasselt
Universitaire Campus
3590 Diepeenbeek